# SDR DLL19980949

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Housing
- Part number: 2136720PT1AD
- Condition: Failed
- Location: Nr 1 Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND NR 1F BRAKE HOUSING DAMAGED CAUSING THE DAMAGE TO THE WHEEL ASSY.  THIS COULD HAVE CAUSED THE WHEEL TO SEIZE.
